Pacific Journal of Mathematics

Highly transitive group actions on trees and normalizing Tits systems.

Benedict G. Seifert

Article information

Pacific J. Math., Volume 125, Number 2 (1986), 447-458.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20B27: Infinite automorphism groups [See also 12F10]
Secondary: 20G15: Linear algebraic groups over arbitrary fields


Seifert, Benedict G. Highly transitive group actions on trees and normalizing Tits systems. Pacific J. Math. 125 (1986), no. 2, 447--458.

Export citation


  • [B] N. Bourbaki, El. Math., Fasc. XXXIV, Groupes et Algebres de Lie, Chs. 4-6, Masson, Paris, 1981.
  • [BT] F. Bruhat and J. Tits, Groupes reductifs sur un corps local, Ch. 1, Publ. IHES, No. 41,1972.
  • [IM] N. Iwahori and H. Matsumoto, On some Bruhat decomposition and the structure of the Heche ring of p-adic Chevalley groups, Publ. IHES, Nr. 25 (1965), 5-48.
  • [G] H. Garland, The arithmetic theory of loop groups, Publ. IHES, 52 (1980).
  • [K] V. Kac, Infinite Dimensional Lie Algebras, Birkhaeuser, Boston, 1983.
  • [S.I] B. Seifert, Transitivityproperties, Bruhat decomposition and Tits systems, J. L. Math. Soc, 29 (1984), 441-452.
  • [S.2] B. Seifert, Transitivity Properties, Bruhat Decomposition and Tits Systems for TransformationGroupsII, manuscript, 1984.
  • [Serre] J. P. Serre, Arbres, Amalgames, SL(2), Asterisque, 46 1977.
  • [T] J. Tits, Buildings of Spherical and BN Pairs, Springer Lecture Notes, vol. 386, 1974.